# SDR UALA2010042701405

- Difficulty date: April 25, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 55,902 hours, 10,110 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Thermal Bypass
- Part number: 1605361
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  MAT SHOWS 49-10260, HIGH OIL TEMP.  RE-STARTED WITH SAME RESULTS.  REPLACED OIL FILTER, CHANGED OIL IN APU.  CHECKED CHIP DETECTORS.  LEAK CHECKED OKAY.  RAN APU FOR AN HOUR, NO PROBLEMS FOUND, GROUND CHECK NORMAL.  PERFORMED PER MM, PROBLEM STILL EXISTS.  REOPENED BY OPBLM.  APU OIL INDICATION INOP.  PLEASE CHECK AIR INLET PATH FOR BLOCKAGE & AIR-OIL COOLER.  IF OK, REPLACE THERMAL BYPASS VALVE.  INCLD FNDG'S IN ACP W-U.  MCD COVERED WITH METAL.  REPLACED APU IAW MM. OPS CKS OK.
